# SDR SWAA041990

- Difficulty date: July 14, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 66,232 hours, 72,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHTS AT FWD ENTRY, FWD SERVICE, RT OVERWING, INOP.  RELAMPED EMERGENCY EXIT LIGHTS PER MM.
